Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

175 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501302
'Lassoing' a phylogenetic tree I: basic properties, shellings, and covers
Dress A, Huber KT, Steel M (2012)
Journal of Mathematical Biology 65(1): 77-105.
PUB | DOI | WoS | PubMed | Europe PMC
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2528266 OA
Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices
Baake M, Neumärker N (2012)
Discrete and continuous dynamical systems A 33(2): 527-553.
PUB | PDF | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2377270
Moment closure in a Moran model with recombination
Baake E, Hustedt T (2011)
Markov Processes Relat. Fields 17(3): 429-446.
PUB | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
Single-crossover recombination in discrete time
von Wangenheim U, Baake E, Baake M (2010)
JOURNAL OF MATHEMATICAL BIOLOGY 60(5): 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303429 OA
Coincidences and colorings of lattices and Z-modules
Loquias MJC (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Konferenzbeitrag | PUB-ID: 2377283
Deterministic and stochastic aspects of single-crossover recombination
Baake E (2010)
In: Proceedings of the International Congress of Mathematicians, Hyderabad 2010, ed. R. Bhatia, Hindustan Book Agency, New Delhi, Vol. IV, pp. 3038--3053.
PUB | arXiv
 
2009 | Zeitschriftenaufsatz | PUB-ID: 2378093
Deterministic and stochastic aspects of recombination
Baake E (2009)
Oberwolfach Reports 6: 1366.
PUB
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Rare Event Simulation for T-cell Activation
Lipsmeier F, Baake E (2009)
JOURNAL OF STATISTICAL PHYSICS 134(3): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586078
Two theorems about Similarity Maps
Dress A, Lokot T, Schubert W, Serocka P (2008)
Annals of Combinatorics 12(3): 279-290.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2378061
Rare event simulation in immunobiology
Baake E, Lipsmeier F (2008)
In: Proceedings of the 7th International Workshop on Rare Event Simulation RESIM 2008, Rennes, France.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630777
Single-crossover dynamics: Finite versus infinite populations
Baake E, Herms I (2008)
BULLETIN OF MATHEMATICAL BIOLOGY 70(2): 603-624.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1927750
Ancestral processes with selection: Branching and Moran models
Bialowons R, Baake E (2008)
Banach Center Publications 80: 33-52.
PUB | DOI | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
How T-cells use large deviations to recognize foreign antigens
Zint N, Baake E, den Hollander F (2008)
JOURNAL OF MATHEMATICAL BIOLOGY 57(6): 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597445
On the dependence polynomial of a graph
Qian J, Dress A, Wang Y (2007)
European Journal of Combinatorics 28(1): 337-346.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378105
Are mutations spontaneous or directed
Baake E (2007)
Nieuw Archief voor Wiskunde 5/8(3): 171-174.
PUB
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Mutation, selection, and ancestry in branching models: a variational approach
Baake E, Georgii H-O (2007)
JOURNAL OF MATHEMATICAL BIOLOGY 54(2): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599544
Combinatorics of lopsided sets
Bandelt H-J, Chepoi V, Dress A, Koolen J (2006)
European Journal of Combinatorics 27(5): 669-689.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
An asymptotic maximum principle for essentially linear evolution models
Baake E, Baake M, Bovier A, Klein M (2005)
JOURNAL OF MATHEMATICAL BIOLOGY 50(1): 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607504
Semiharmonic graphs with fixed cyclomatic number
Dress A, Grünewald S, Stevanović D (2004)
Applied Mathematics Letters 17(6): 623-629.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607203
A new scale-invariant geometry on L1 spaces
Dress A, Lokot T, Pustyl'nikov LD (2004)
Applied Mathematics Letters 17(7): 815-820.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=10060

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung